# SDR DL76G050034

- Difficulty date: January 15, 2005
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N394DL
- Make and model: Boeing 767324
- Aircraft serial: 27394
- Aircraft time: 35,579 hours, 7,194 cycles
- System (JASC): 2565 · Escape Slide
- Part: Battery
- Part number: DPN333780101
- Part serial: 51541
- Condition: Discharged
- Location: Escape Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

P-61 SQUIB TEST PANEL WON`T TEST CORRECTLY.  REPLACED TEST PANEL, 2 EMERGENCY BATTERIES (M961 &M962 ) & 1 CHARGER ASSY.  OPS CHECKS GOOD.
